# SDR AALA202203286052

- Difficulty date: March 16, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N316RK
- Make and model: Boeing 737*
- Aircraft serial: 44450
- Aircraft time: 5,604 hours, 2,228 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Guide
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LAVATORY D DOOR VERY DIFFICULT TO OPEN/UNLOCK THE LOCK FROM INSIDE. **SUPPLEMENTAL REPORT FOR AALA202203176052: REMOVED AND REPLACED TOP RAIL ON LAVATORY DOOR OPERATIONS CHECKS GOOD PER AMM 25-40-14.** (CLOSED)
